Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

An algorithm for analytical integration of singularly perturbed systems of ordinary differential equations

  • 18 Accesses

This is a preview of subscription content, log in to check access.

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

Literature Cited

  1. 1.

    Yu. V. Rakitskii, S. M. Ustinov, and I. G. Chernorutskii, Numerical Methods of Solution of Stiff Systems [in Russian], Nauka, Moscow (1979).

  2. 2.

    A. B. Vasil'eva and V. F. Butuzov, Asymptotic Expansions of Soutions of Singularly Perturbed Equations [in Russian], Nauka, Moscow (1973).

  3. 3.

    Yu. P. Boglaev, "Iteration method of approximate solution of singularly perturbed problems," Dokl. Akad. Nauk SSSR,227, No. 5, 1033–1036 (1976).

  4. 4.

    S. A. Lomov, An Introduction to the General Theory of Singular Perturbations [in Russian], Nauka, Moscow (1981).

  5. 5.

    M. M. Khapaev, "An algorithm for integration of singularly perturbed systems," Dokl. Akad. Nauk SSSR,278, No. 6, 1313–1315 (1984).

Download references

Additional information

Translated from Vychislitel'nye Kompleksy i Modelirovanie Slozhnykh Sistem, pp. 194–198, Moscow State University, 1989.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Shagirova, M.E. An algorithm for analytical integration of singularly perturbed systems of ordinary differential equations. Comput Math Model 3, 111–114 (1992). https://doi.org/10.1007/BF01127803

Download citation

Keywords

  • Differential Equation
  • Mathematical Modeling
  • Ordinary Differential Equation
  • Computational Mathematic
  • Industrial Mathematic